# SDR SIMA200818402

- Difficulty date: July 1, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N719AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145276
- System (JASC): 2760 · Drag Control System
- Part: Relay
- Part number: M835366022M02
- Condition: Failed
- Location: Spoiler Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 4870 - CREW REPORTED AFTER TAKEOFF THAT THEY GOT A SPOILER FAIL EICAS MSG.  THE CREW DECLARED AN EMERGENCY AND RETURN TO THE FIELD.  MESSAGE EXTINGUISHED AFTER LANDING.  AIRCRAFT REMOVED FROM SERVICE.  TROUBLESHOT IAW EMB FIM 27-63-00-820-807.  REMOVED AND REPLACED RELAYS K0479, K0482, K1202, K0030, K0031 QLWO.  OPERATION CHECK GOOD IAW EMB MM 27-03-00.  REFORMED CHECK FLIGHT CHECK FLIGHT GOOD.  AIRCRAFT RETURNED TO SERVICE.  (A)
